Pouchitis or what?

I have had my j pouch since 1997, I have been on antibiotics since about 2000. I’m usually pretty good but if I start feeling a little bit of burning in my bottom I usually go up on the antibiotics for about a week and I’m ok. This time I have burning in my esophagus and in my bottom and feel a little bit nauseated, I’m bloated and my intestines feel really sore (even to the touch), I have doubled my antibiotics for the last couple of days and am starting to feel a little bit better, but I’ve never had this much going on at one time and feeling this bad. Could this be a bad case of pouchitis or something else going on? Anyone else have all these symptoms with pouchitis?

Original Post

Kratzer, I think you really need a GI who knows something about your circumstances and whose judgement you have some confidence in. I realize that you’ve been doing okay for 18 years without needing much medical help except for antibiotic prescriptions, but anything you learn here should supplement your doctor’s expertise rather than substitute for it. You have a new medical problem, most likely not closely related to your pouch. Lots of things can cause heartburn, and since you have other symptoms, too, it’s probably best to get it figured out.

Add Reply

Likes (0)
Copyright © 2015 The J-Pouch Group. All rights reserved.
×
×
×
×